Alert archive / Maryland / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

September 26, 2018Caroline County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 26, 2018, 8:53 PM EDT for Caroline County, Maryland. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2018, 8:53 PM EDT (00:53 UTC)
Expired
Sep 26, 2018, 9:30 PM EDT
In force
37 min
Issued by
NWS Philadelphia/Mount Holly

County Caroline County, MD

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2018-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2018-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

351 
WWUS81 KPHI 270053
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
853 PM EDT WED SEP 26 2018

MDZ019-020-270130-
Talbot-Caroline-
853 PM EDT WED SEP 26 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TALBOT AND SOUTHERN
CAROLINE COUNTIES...

At 853 PM EDT, a strong thunderstorm was located over Preston, or
near Hurlock, moving east at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Federalsburg, Preston, Agner, Choptank, Tanyard, Harmony, Smithville
and Windyhill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3861 7601 3879 7603 3884 7572 3865 7571
      3869 7577 3868 7580 3870 7580 3871 7584
      3868 7594 3863 7598 3861 7598
TIME...MOT...LOC 0053Z 265DEG 25KT 3872 7592 

$$

MPS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 26, 8:27 PM EDT, 26 minutes earlier.

Area forecast discussion, Sep 26, 8:27 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
827 PM EDT Wed Sep 26 2018

.SYNOPSIS...
A cold front will cross the Middle Atlantic region tonight and then
stall south of the area. Weak high pressure will build in Thursday,
but then a low pressure system will move along the stalled front
Thursday night and Friday. More high pressure will arrive later
Friday and remain into the weekend. Another disturbance will move
towards the area early next week.
&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
820 PM Update...Line of showers and thunderstorms currently
closing in on the I-95 corridor. Strongest storms appear to be
over extreme SE PA at the moment but overall the line appears to
be showing a weakening trend...especially farther north and east
toward northern NJ. We have cancelled the Severe Thunderstorm
Watch for areas behind the line over Berks, Lehigh, Carbon, and
Monroe Counties.

500 PM Update...A Severe Thunderstorm Watch has now been issued
until 11 PM for our eastern PA counties, much of our New Jersey
zones excluding the Atlantic coastal Counties, and our Delmarva
Counties excluding Sussex County Delaware. Expect that line of
storms currently organizing over portions of central PA will be
entering our County Warning Area within the next hour or two.
With axis of max instability situated right over the area (ML
CAPES 1500-2000 j/kg), storms will have the potential to produce
damaging wind gusts.

Previous Discussion...A cold front continues to push eastward
across central Pennsylvania and will make its way into our
eastern Pennsylvania areas late this afternoon/early this
evening. Clouds have broken out across much of our area, which
as allowed for a fair amount of solar insolation and
temperatures to rise. This has increased instability across our
area, with CAPE values upward of 1,500-2,00 J/kg. The strongest
shear remains mostly north of our area, however bulk shear does
reach 30-40 knots across northeast Pennsylvania and northern New
Jersey where the strongest mid level winds are across our area,
and 25-30 knots near southeast Pennsylvania, central/southern
New Jersey, and northern Delaware and Maryland. The combination
of instability and shear will lead to the greatest threat for
severe weather across northeast Pennsylvania and northern New
Jersey, although there is still a risk farther south. SPC has
basically from the I-95 corridor northward outlined in a Slight
Risk for severe thunderstorms this afternoon and evening. The
main threat would be damaging winds as the freezing level and
web bulb zero level are fairly high.

Another concern is for heavy rainfall with these showers and
thunderstorms. PW values reach 2.00-2.25 inches across the area this
afternoon and evening. The storms are expected to have a decent
storm motion as they approach the area. However, as the front moves
into the area, it may begin slowing down, in turn slowing the
progression of the showers and thunderstorms. If any storms become
slow moving and/or train over the same area, flooding would become a
concern.

The front will continue to push south of the area overnight, and
most showers will move to our south or dissipate. However, the front
is forecast to stall to our south, and additional short
wave/vorticity impulses may lift across the southern Delmarva
overnight and through daybreak, which could keep some showers across
southern Delware, southern Maryland, and southern New Jersey.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
The cold front will remain stalled out to our south during the day
Thursday. However, enhanced lift and moisture will continue to lift
north of the front as several short wave/vorticity impulses move
across the area in the southwest flow aloft. This will likely
continue to bring showers to a portion of our area, especially
southern New Jersey, Delaware, and Maryland. Areas farther north
will likely not see much precipitation during the day Thursday, at
least until very late in the day as high pressure builds to our
north with our northern areas weakly being under its influence.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Thursday night thru Friday...The front from the near/short
term parts of the forecast gets hung up across the S/E areas Thu/Fri
and weak low pressure will move along it. A familiar pattern !
The operational models are all showing a renewal of rain for the
area with the feature, but the details of just how much differ.
The 12Z GFS/GEM/ECMWF models offer mostly 1/4 to 1 inch across
our area with the highest totals back across SE PA. The 12Z NAM
is much higher with 2.0 to 2.5 inches across a stripe from KMQS
up thru KSMQ and into NE NJ. The recent rains have caused flash
flood guidance to be rather low, so the NAM's rains would force
a FFA to be considered, but since I'm not fully buying the
higher amounts now, I will not issue one, but it may have to be
considered later if the models begin to trend towards the NAM
amounts.

Friday night...The models are showing improvement for Friday night
with no QPF and varying amounts of drier air at the lower levels.
The NAM shows more low clouds with slow improvement indicated while
the GFS have clear to partly cloudy conditions. Patchy fog is
expected across the rural areas.

Saturday and beyond...Chose to focus more attention on the beginning
part of the long term with all the changes in that period. The
weekend at this point still looks fair with high pressure building
in from Canada and a much drier air mass expected to arrive across
our area. Temperatures look seasonable with mostly 70s for highs and
50s for overnight lows. Beyond that, slight chc or low chc pops for
Tue/Wed with another cold front and low pressure system expected to
approach from the west. Details are far from certain at this time.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Mostly VFR conditions are across the TAF sites this
afternoon. An area of showers and thunderstorms remains in the
forecast for this evening, and we have adjusted the timing of the
thunderstorms and included IFR visibilities with the thunderstorm
TEMPO group. We expect them to be near ABE/RDG by 22z-01z,
ILG/PHL/PNE/TTN by 00z-03z, and ACY/MIV by 00z-04z.

ABE/RDG/TTN are expected to be VFR through the remainder of the
night once the showers and thunderstorms move through. However, the
remainder of the TAF sites may lower to MVFR overnight, with ACY and
MIV having the greater probability of remaining MVFR with additional
showers overnight.

Winds this afternoon will be south-southwest 5-10 knots, then become
northwest behind the cold front 5-10 knots, then north late in the
night.

Thursday...MVFR conditions will likely remain through the day for ACY
and MIV. The remainder of the TAF sites are a little uncertain, but
may improve to VFR during the morning. Showers are most likely
across southern New Jersey and southern Delaware and Maryland during
the day Thursday.

Winds will become northeast during the day Thursday around 5-10
knots.

Outlook...
Thursday night...Lowering CIGS and possible VSBY restrictions toward
  dawn with rain arriving across the area.
Friday...Restrictions to CIGS and VSBY possible with rains across
  the area. MVFR expected with IFR possible.
Friday night...Slow improvement to CIGS/VSBYS. Patchy fog.
Saturday thru Monday...Mostly VFR expected.

&&

.MARINE...
Small Craft Advisory remains in effect through Thursday. Winds
remain below 25 knots this afternoon and evening, but seas remain 5-
6 feet. Winds may increase for a time behind a cold front tonight.
Even though winds diminish on Thursday, seas will remain elevated.

Rip currents...
A moderate risk for the development of dangerous rip currents is
expected the rest of today and tonight. With an increasing onshore
flow on Thursday, the rip current risk will likely be at least
moderate, but may increase to high.

Outlook...
We extended the SCA flag into Thursday night with seas lingering at
or just above 5 ft. This could be the last extension since seas will
be closer to 3 to 4 ft for Friday and into the weekend. Rain and fog
will be across the waters Thu night and into Friday, but then fair
weather in expected Fri night and into the weekend.

&&

.EQUIPMENT...
KDIX radar remains offline due to an equipment failure. Technicians
have been working on it all day, but are now awaiting for parts to
be delivered before the radar can be repaired. It appears the radar
will be down tonight. Meanwhile, KDOX also remains offline due to an
equipment failure.

Surrounding radars include KOKX, KBGM, KCCX, KLWX, and KAKQ.

Thank you for your patience with this situation.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Friday for ANZ450>455.

&&

Synopsis...O'Hara
Near Term...Fitzsimmons/Robertson
Short Term...Robertson
Long Term...O'Hara
Aviation...Robertson/MPS
Marine...Robertson/O'Hara
Equipment...
Hazardous weather outlook, Sep 26, 8:06 PM EDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
806 PM EDT Wed Sep 26 2018

DEZ001-MDZ008-NJZ001-007>010-015>019-PAZ062-070-071-101>106-280015-
New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
806 PM EDT Wed Sep 26 2018

...SEVERE THUNDERSTORM WATCH 390 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

In addition, storms this evening will be capable of producing heavy
rain leading to localized flooding primarily in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is the possibility for more rains Thursday night and Friday.
More poor drainage flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012-013-280015-
Middlesex-Western Monmouth-
806 PM EDT Wed Sep 26 2018

This Hazardous Weather Outlook is for central New Jersey and
northern New Jersey.

.DAY ONE...Tonight.

The Storm Prediction Center has indicated that there is slight risk
for severe thunderstorms this evening and tonight. In addition, some
storms through this period will be capable of producing heavy rain
leading to localized flooding primarily in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is the possibility for more rains Thursday night and Friday.
More poor drainage flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

PAZ054-055-060-061-280015-
Carbon-Monroe-Berks-Lehigh-
806 PM EDT Wed Sep 26 2018

This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is the possibility for more rains Thursday night and Friday.
More poor drainage flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-MDZ012-015-019-020-NJZ021-027-280015-
Kent-Kent MD-Queen Annes-Talbot-Caroline-Cumberland-
Southeastern Burlington-
806 PM EDT Wed Sep 26 2018

...SEVERE THUNDERSTORM WATCH 390 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northeast
Maryland and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

In addition, storms this evening will be capable of producing heavy
rain leading to localized flooding primarily in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is the possibility for more rains Thursday night and Friday.
More poor drainage flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ003-NJZ020-022-023-280015-
Inland Sussex-Ocean-Atlantic-Cape May-
806 PM EDT Wed Sep 26 2018

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

Thunderstorms are expected this evening and early tonight. The
thunderstorms may have gusty winds and heavy rains. These heavy
rains could lead to localized poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is the possibility for more rains Thursday night and Friday.
More poor drainage flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-280015-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
806 PM EDT Wed Sep 26 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the formation of dangerous rip currents
through at least this evening.

Thunderstorms are expected this evening and early tonight. The
thunderstorms may have gusty winds and heavy rains. These heavy
rains could lead to localized poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is the possibility for more rains Thursday night and Friday.
More poor drainage flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ431-450>455-280015-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
806 PM EDT Wed Sep 26 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Wind gusts above 34 KT will be possible in the vicinity of stronger
thunderstorms this evening. Areas of fog also expected along the
Atlantic shores of New Jersey this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-280015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
806 PM EDT Wed Sep 26 2018

...SEVERE THUNDERSTORM WATCH 390 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Wind gusts above 34 KT will be possible in the vicinity of stronger
thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Sep 26, 7:37 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
737 PM EDT WED SEP 26 2018

NJZ001-007>009-PAZ062-270015-
Morris-Hunterdon-Sussex-Warren-Northampton-
737 PM EDT WED SEP 26 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MORRIS...
NORTHEASTERN HUNTERDON...SUSSEX...WARREN AND EAST CENTRAL NORTHAMPTON
COUNTIES...

At 737 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Otisville to Branchville to near
Roxburg. Movement was east at 35 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

Locations impacted include...
Newton, Dover, Hopatcong, Hackettstown, Wharton, Washington,
Blairstown, Mount Arlington, Franklin, Stanhope, Hamburg, Netcong,
Belvidere, Harmony, Oxford, Ogdensburg, Sussex, Hope, Glen Gardner
and Chester.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
northern and northwestern New Jersey...and eastern Pennsylvania.

LAT...LON 4120 7437 4109 7450 4107 7449 4104 7450
      4105 7445 4102 7443 4103 7442 4102 7440
      4069 7477 4074 7529 4115 7484 4135 7471
      4136 7469
TIME...MOT...LOC 2337Z 268DEG 30KT 4146 7459 4115 7478 4080 7517

MPS
Special weather statement, Sep 26, 8:01 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
801 PM EDT WED SEP 26 2018

MDZ012-015-019-020-270030-
Queen Anne's-Talbot-Kent-Caroline-
801 PM EDT WED SEP 26 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT TALBOT...QUEEN
ANNE'S...CENTRAL CAROLINE AND SOUTHWESTERN KENT COUNTIES...

At 801 PM EDT, a cluster of strong thunderstorms was over Chester, or
9 miles east of Severn River, moving southeast at 40 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Easton, Centerville, Talbot, Centreville, Greensboro, Oakland,
Ridgely, Rock Hall, Trappe, St. Michaels, Oxford, Queen Anne, Old
Town, Grasonville, Starr, Copperville, Jumptown, Tilghman Island,
Stevensville and Skipton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3896 7631 3884 7637 3892 7637 3904 7631
      3898 7628 3899 7620 3900 7617 3901 7622
      3915 7628 3925 7623 3900 7576 3863 7609
      3868 7621 3876 7622 3871 7628 3878 7629
      3876 7632 3868 7634
TIME...MOT...LOC 0001Z 306DEG 33KT 3895 7631

MPS
Special weather statement, Sep 26, 8:03 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
803 PM EDT WED SEP 26 2018

DEZ001-NJZ017-PAZ070-071-101>104-270030-
New Castle-Gloucester-Eastern Montgomery-Western
Montgomery-Delaware-Western Chester-Eastern Chester-Philadelphia-
803 PM EDT WED SEP 26 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NEW CASTLE...
NORTHWESTERN GLOUCESTER...SOUTHWESTERN MONTGOMERY...EASTERN
CHESTER...WEST CENTRAL PHILADELPHIA AND DELAWARE COUNTIES...

At 803 PM EDT, a strong thunderstorm was located over Paoli, or 8
miles northeast of West Chester, moving east at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Philadelphia, West Chester, Norristown, Chester, Phoenixville, West
Norriton, East Norriton, Westtown, Conshohocken, Ambler, Swarthmore,
Kennett Square, Collegeville, Royersford, Narberth, Trappe, Arden,
Cheyney, Elam and Bryn Mawr.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
northern Delaware...southern New Jersey...and southeastern
Pennsylvania.

LAT...LON 3985 7573 4020 7557 4017 7518 3979 7535
TIME...MOT...LOC 0003Z 279DEG 24KT 4004 7549

MPS
Special weather statement, Sep 26, 8:25 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
825 PM EDT WED SEP 26 2018

MDZ012-015-019-020-270100-
Queen Anne's-Talbot-Kent-Caroline-
825 PM EDT WED SEP 26 2018

...A STRONG THUNDERSTORM WILL AFFECT TALBOT...SOUTHWESTERN QUEEN
ANNE'S...WEST CENTRAL CAROLINE AND SOUTHWESTERN KENT COUNTIES...

At 825 PM EDT, a strong thunderstorm was located near Copperville, or
9 miles northwest of Easton, moving east at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Easton, Talbot, Oakland, Ridgely, Trappe, St. Michaels, Oxford, Queen
Anne, Tanyard, Grasonville, Starr, Skipton, Copperville, Jumptown,
Matthews, Wye Mills, Hambleton, Griffin, Cordova and Queenstown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3886 7626 3879 7620 3879 7619 3893 7620
      3897 7625 3891 7624 3890 7629 3890 7630
      3899 7627 3898 7620 3900 7617 3901 7621
      3903 7620 3899 7583 3866 7602 3869 7622
      3876 7622 3872 7630 3878 7629 3872 7634
TIME...MOT...LOC 0025Z 274DEG 29KT 3888 7617

MPS
Special weather statement, Sep 26, 8:35 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
835 PM EDT WED SEP 26 2018

DEZ001-NJZ016>018-PAZ070-270115-
New Castle-Salem-Camden-Gloucester-Delaware-
835 PM EDT WED SEP 26 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NEW CASTLE...
NORTHERN SALEM...SOUTHWESTERN CAMDEN...GLOUCESTER AND SOUTHEASTERN
DELAWARE COUNTIES...

At 834 PM EDT, a strong thunderstorm was located over Wilmington,
moving east at 35 mph.

Winds up to 40 mph and occasional lightning are possible with this
storm.

Locations impacted include...
Wilmington, Chester, Deptford, Voorhees, West Deptford, Glassboro,
Lindenwold, Pennsville, Bellmawr, Woodbury, Pitman, Clayton, Carneys
Point, Berlin, Elsmere, Paulsboro, New Castle, Penns Grove, Magnolia
and Westville.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
northern Delaware...southern New Jersey...and southeastern
Pennsylvania.

LAT...LON 3988 7493 3961 7492 3964 7547 3965 7546
      3966 7548 3964 7548 3965 7554 3971 7549
      3972 7551 3966 7556 3965 7562 3983 7562
TIME...MOT...LOC 0034Z 269DEG 29KT 3975 7553

SFJ
Special weather statement, Sep 26, 8:53 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
853 PM EDT WED SEP 26 2018

MDZ019-020-270130-
Talbot-Caroline-
853 PM EDT WED SEP 26 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TALBOT AND SOUTHERN
CAROLINE COUNTIES...

At 853 PM EDT, a strong thunderstorm was located over Preston, or
near Hurlock, moving east at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Federalsburg, Preston, Agner, Choptank, Tanyard, Harmony, Smithville
and Windyhill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3861 7601 3879 7603 3884 7572 3865 7571
      3869 7577 3868 7580 3870 7580 3871 7584
      3868 7594 3863 7598 3861 7598
TIME...MOT...LOC 0053Z 265DEG 25KT 3872 7592

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:16 PM EDTSpecial Marine WarningPHI46 min
Sep 26, 8:35 PM EDTSpecial Weather StatementPHICamden, Gloucester40 min
Sep 26, 9:33 PM EDTSpecial Weather StatementPHIMiddlesex27 min
Sep 26, 10:06 PM EDTSpecial Marine WarningPHI26 min
Sep 27, 3:24 AM EDTFlood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more27 hr
Sep 26, 8:03 PM EDTSpecial Weather StatementPHIDelaware27 min
Sep 26, 8:01 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot29 min
Sep 26, 8:25 PM EDTSpecial Weather StatementPHITalbot35 min

Nearby

Special Weather Statements in Maryland, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.